# SDR FDEA201009283758

- Difficulty date: September 28, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N935FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 22780
- Aircraft time: 85,132 hours, 31,345 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 143N534020
- Condition: Corroded
- Location: Bs 520-700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT RT CARGO NET TIE-DOWN FITTINGS AT STA 520, STA 540, STA 680 AND STA   700 FOUND WITH CORROSION. CORRODED FWD CARGO COMPT RH CARGO NET TIE-DOWN FITTINGS AT STA 520, STA 540, STA   680 AND STA 700 REPAIRED AS PER E.A. F-5340-137677 [ FWD CARGO TIE-DOWN FITTINGS CORROSION REPAIR].  REPAIR IS CLASSIFIED AS MAJOR PER GMM 6-2-100.
